# SDR 20010207SG006

- Difficulty date: December 27, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Connector
- Part number: MS2136E83S
- Condition: Corroded
- Location: Battery System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BIL - FLT 2585 - RIGHT BATTERY OVERHEAT LIGHT CAME ON ABOUT 20 MINUTES AFTER DEPARTURE WHILE CLIMBING.  CREW FOLLOWED EMERGENCY CHECKLIST PROCEDURES.  CREW RETURNED TO STATION WITH NO FURTHER PROBLEMS.  BATTERY WAS COOL TOUCH, SUSPECT WIRING PROBLEM.  REPLACED CORRODED AIRFRAME SIDE CANNON PLUG.  SYSTEM OPS CHECKED GOOD.  (M)
